# SDR ASAA2013100996144

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,285 hours, 41,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3115001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR EMERGENCY EXIT LIGHT LENS BROKEN.  ACFT GROUNDED.  REPLACED L1 DOOR FLOOR EMERGENCY EXIT LIGHT LENS.  OPS CHECK SAME GOOD.
